# SDR CA000505008

- Difficulty date: April 26, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Piper PA-31-350
- Aircraft time: 14,764 hours
- Engine: Lyc TIO540J2BD
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Seal
- Part number: LW13388
- Condition: Leaking
- Location: Accessory Case
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

(CAN) OIL LEAKING FROM FAILED SEAL BETWEEN OIL FILTER ADAPTER AND ACCESSORY CASE.  SHUT DOWN ENGINE IN-FLIGHT.  AREA CLEANED AND NEW SEAL INSTALLED.
